Lingeshwaran Shangerganesh ; Arumugam Gurusamy ; Krishnan Balachandran - Weak Solutions for Nonlinear Parabolic Equations with Variable Exponents

cm:9464 - Communications in Mathematics, June 28, 2017, Volume 25 (2017), Issue 1 - https://doi.org/10.1515/cm-2017-0006
Weak Solutions for Nonlinear Parabolic Equations with Variable ExponentsArticle

Authors: Lingeshwaran Shangerganesh ; Arumugam Gurusamy ; Krishnan Balachandran

    In this work, we study the existence and uniqueness of weak solu- tions of fourth-order degenerate parabolic equation with variable exponent using the di erence and variation methods.


    Volume: Volume 25 (2017), Issue 1
    Published on: June 28, 2017
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    12 Documents citing this article

    Consultation statistics

    This page has been seen 132 times.
    This article's PDF has been downloaded 167 times.